# SDR HYIA20180104002

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N409BK
- Make and model: Cessna 402C
- Aircraft serial: 402C0651
- Aircraft time: 27,433 hours, 17,751 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 52111781
- Condition: Cracked
- Location: Wing
- Part time: 27,433 hours
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS IDENTIFIED AT THE LT SIDE OF LWR FWD CARRYTHROUGH SPAR CAP, IB MOST AFT FASTENER HOLE WHILE PERFORMING NDT PROCEDURE AS AMOC FOR AD2018-03-03R1.  THE CRACK WAS CONFIRMED WITH BOLT HOLE EDDY CURRENT AFTER THE FASTENER WAS REMOVED.  WE BELIEVE THIS SPAR CAP/WING JOINT FITTING ASSEMBLY TO BE UNTOUCHED SINCE ORIGINAL ASSEMBLY BASED ON THE FASTENER STYLE INSTALLED, AFTT, AND RECORDS REVIEW.  THE CRACK IS NOT DETECTABLE WITH MAGNIFIED VISUAL INSPECTION.  THE SPAR CAP WILL BE REPLACED.
